MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO2 FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING (TPS) STYLET (5F); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO2 FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING (TPS) STYLET (5F); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tingling (2171); Numbness (2415)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reeq0287 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported via ms&s: "patient's daughter states the patient received powerpicc solo on 08/05/2020.She reports that the catheter flushes without difficulty and a blood return is noted.The picc is placed in her upper arm.The patient reports experiencing 'shocks with numbness and tingling' from her elbow to her hand on the side of the picc" ms&s response: "discussed causes of these symptoms and recommended she contact the md or the picc team at the hospital where the picc was placed and notify them as soon as possible.Case forwarded to fa via email" additional info.Received 08/24/2020 no harm reported.Weight: "(b)(6)" treated for:" low hemoglobin" other relative history: "difficulty with giving or receiving blood" "patient does not have an infectious disease.".

Brand Name
POWERPICC SOLO2 FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING (TPS) STYLET (5F)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10522613
Report Number3006260740-2020-03238
Device Sequence Number3155604
Product Code LJS
UDI-Device Identifier00801741140822
UDI-Public(01)00801741140822
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberN/A
Device Catalogue NumberCK000502A
Device Lot NumberREEQ0287
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2020
Initial Report FDA Received Date09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight53